# SDR SWAA2023090596789

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 31,919 hours, 15,179 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY LEADING EDGE FLAP TRANSIT<[01] REMOVED AND REPLACED FLAP POSITION TRANSMITTER PER AMM 27-58-01; PERFORMED WORK UP TO STEP F.;[02] PERFORMED FAP POSITION TRANSMITTER VERIFICATION TEST PER AMM 27-58-01;[03] OPERATIONAL CHECK GOOD PER AMM 27-58-01.
